Here's what I found, hope it helps:
Rarely, patients taking buspirone may develop movement disorders such as shakiness (tremors), muscle stiffness, mask-like facial expression, jerky walking movements, or a condition known as tardive dyskinesia. In some cases, these conditions may be permanent. Tell your doctor immediately if you develop any unusual/uncontrolled movements (especially of the face, mouth, tongue, arms, or legs).Seek immediate medical attention if any of these rare but serious side effects occur: easy bleeding/bruising, shortness of breath, chest pain, fast/irregular heartbeat.A very serious allergic reaction to this drug is unlikely, but seek immediate medical attention if it occurs. Symptoms of a serious allergic reaction may include: rash, itching/swelling (especially of the face/tongue/throat), severe
- Buspirone Information for Consumers
- Buspirone Information for Healthcare Professionals (includes dosage details)
- Side Effects of Buspirone (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Can Zyrtec cause a seizure? My 12yo had been taking Zyrtec for 2 weeks. He then had a major seizure?
Posted 21 Nov 2009 • 2 answers
Posted 20 Mar 2010 • 1 answer
Posted 12 Apr 2010 • 2 answers
Posted 8 Oct 2010 • 1 answer
Posted 14 Jan 2016 • 2 answers